# SDR 99FDEA00463

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD INTERNAL COMP OVERTOP CF NR 2 ENG HORZ FIREWALL/PYLON, 1 1/2 CRACK IN HORIZONTAL ANGLE RADIUS UPPER SECTION OF COMP.  REPLACED CRACKED CHORD ANGLE PER SRM 51-16-1.
